# SDR SWAA2021083106481

- Difficulty date: August 11, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 32,936 hours, 20,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 435 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY FWD SHIELD BS 435 RBL 24 WL 156 ; / [01] REMOVED FWD CARGO BAY FWD SHIELD BS 435 RBL 24 WL 156 IAW SRM 51-40-02; [02] REMOVED FWD CARGO BAY FWD SHIELD BS 435 RBL 24 WL 156 IAW SRM 51-40-02; [03] NOT FOUNDED LIMITS ON SRM REPLACE PART FOR REPAIR IAW SRM 51-10-02; [04] LOCATED AND DRILLED NEW PART P/N:143A8126 IAW SRM 51-40-02 AND BOEING DWG 143A0080 REV:-; [05] VERIFIED PART LOCATED FASTENERS HOLES AND DRILLED PER SRM 51-40-02; AND BOEING DWG 143A0080 REV-; [06] OK TO INSTALL FWD CARGO BAY FWD SHIELD BS 435 RBL 24 WL 156; [07] OK TO INSTALL FWD CARGO BAY FWD SHIELD BS 435 RBL 24 WL 156; [08] OK TO INSTALL GIVEN; [09] INSTALLED FWD CARGO BAY FWD SHIELD BS 435 RBL 24 WL 156 IAW SRM 51-40-02 AND DWG 143A8126 AND DWG 143A0080; [10] INSTALLED FWD CARGO BAY FWD SHIELD BS 435 RBL 24 WL 156 IAW SRM 51-40-02 AND DWG 143A8126 AND DWG 143A0080; [11] VERIFIED INSTALLED FWD CARGO BAY FWD SHIELD BS 435 RBL 24 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 143A8126 AND DWG 143A0080; [12] UPDATED MEASUREMENTS
